# SDR 5APR20120224109

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N815AF
- Make and model: Pilats PC1247
- Aircraft serial: 815
- Aircraft time: 3,845 hours, 3,725 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,845 hours, 3,725 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 066031252500
- Part serial: U3434
- Condition: Faulty
- Location: Eadi
- Part time: 2,740 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE PILOTS EADI WAS FOUND TO BE FUZZY.  THE EADI DISPLAY PN 066-03125-2500 WAS R & R WITH A SERVICEABLE UNIT OF THE SAME PN IAW MM 12-A-34-26-03-00A-920A-A, AND  OPS CHECKED  GOOD IAW 12-A-34-26-00-00A-903A-A.
